# SDR UPS01235040

- Difficulty date: February 23, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, SLIDE FELL OUT OF CONTAINER.  ITEM DEFFERRED IAW MEL 52-15, NOT REQUIRED FOR FLIGHT.
